TITLE

A Geometrization of Lebesgue's Space-Filling Curve

AUTHOR(S)
Sagan, Hans
PUB. DATE
September 1993
SOURCE
Mathematical Intelligencer;Fall93, Vol. 15 Issue 4, p37
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Examines the concept of geometrization of space-filling curve. Justification on the possibility of continuous mapping; Application of Jordan curves with Lebesgue measure; Construction of several curves.
ACCESSION #
6392223

 

Related Articles

  • Lipari�Szabo mapping: A graphical approach to Lipari�Szabo analysis of NMR relaxation data using reduced spectral density mapping. Andrec, Michael; Montelione, Gaetano T.; Levy, Ronald M. // Journal of Biomolecular NMR;Oct2000, Vol. 18 Issue 2, p83 

    In this paper, we explore connections between the Lipari�Szabo formalism and reduced spectral density mapping, and show how spectral density estimates can be associated with Lipari�Szabo parameters via a simple geometric construction which we call Lipari�Szabo mapping. This...

  • Chapter 4: Identification spaces and cell complexes: 4.6 Properties of adjunction spaces. Brown, Ronald // Topology & Groupoids;2006, p126 

    Chapter 4.6 of the book "Topology and Groupoids" is presented. It explores the important formula, application, function and construction of the properties of adjunction spaces. It also highlights the study results to consider hormotopies of maps of adjunction spaces as well as to specify mapping...

  • Constructing rational maps with cluster points using the mating operation. Sharland, Thomas // Journal of the London Mathematical Society;Feb2013, Vol. 87 Issue 1, p87 

    In this article, we show that all admissible rational maps with fixed or period 2 cluster cycles can be constructed by the mating of polynomials. We also investigate the polynomials that make up the matings that construct these rational maps. In the one-cluster case, one of the polynomials must...

  • Liftings of reduction maps for quaternion algebras. Cornut, Christophe; Jetchev, Dimitar // Bulletin of the London Mathematical Society;Apr2013, Vol. 45 Issue 2, p370 

    We construct liftings of reduction maps from complex multiplication (CM) points to supersingular points for general quaternion algebras and use these liftings to establish a precise correspondence between CM points on indefinite quaternion algebras with a given conductor and CM points on certain...

  • Complexity of structures associated with real closed fields. Knight, Julia F.; Lange, Karen // Proceedings of the London Mathematical Society;Jul2013, Vol. 107 Issue 1, p177 

    Real closed fields, and structures associated with them, are interesting from the point of view of both model theory and computability. In this paper, we give results on the complexity of value group sections and residue field sections. It is not difficult to show that for any countable real...

  • Forgetful linear systems on the projective space and rational normal curves over ℳGIT0,2n. Bolognesi, Michele // Bulletin of the London Mathematical Society;Jun2011, Vol. 43 Issue 3, p583 

    Let ℳ0, n be the moduli space of n-pointed rational curves. The aim of this note is to give a new geometric construction of ℳGIT0,2n, the GIT compactification of ℳ0, 2n, in terms of linear systems on ℙ2n−2 that contract all the rational normal curves passing...

  • Necessary p-th order optimality conditions for irregular Lagrange problem in calculus of variations. PRUSIŃSKA, AGNIESZKA; TRET'YAKOV, ALEXEY // Mathematical Communications;2014, Vol. 19 Issue 3, p561 

    The paper is devoted to singular calculus of variations problems with constraints which are not regular mappings at the solution point, i.e., its derivatives are not surjective. We pursue an approach based on the constructions of the p-regularity theory. For p-regular calculus of the variations...

  • On the Branch Points of Mappings with the Unbounded Coefficient of Quasiconformality. Sevost'yanov, E. A. // Siberian Mathematical Journal;Sep2010, Vol. 51 Issue 5, p899 

    We study relations between the quantity characterizing the distortion of families of curves under a given mapping and the structure of the branch point set of this mapping. For n ⩽ 3 we establish that the image of the branch point set of an open discrete mapping with an isolated essential...

  • On the singularity structure of invariant curves of symplectic mappings. de la Llave, Rafael; Tompaidis, Stathis // Chaos;Mar1995, Vol. 5 Issue 1, p227 

    Examines invariant curves in standard-like maps conjugate to rigid rotation with complex frequencies. Analyticity domain of the functions defined perturbatively by Lindstedt perturbation expansions; Bifurcation from a simple eigenvalue; Newton method; Pade approximations; Improved algorithms...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics